# SDR ASAA2022051938412

- Difficulty date: May 19, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 51,394 hours, 15,250 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Switch
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

TEN MINUTES PRIOR TO DESCENT RIGHT FMC FAILED, RAN QRH AND COULD NOT RESTORE NORMAL OPERATION. GROUNDED - YES. REPOSITION FMC SWITCH TO NORMAL POSITION, B737-800 FIM 34-61 TASK 801 SHOW FMCS FLT LEG 1 SHOWS PRES POS LAT, ADIRS NO FAULTS FIM 34-21 TASK 801, FMCS TEST GOOD B737-800 AMM 34-61-00.
